ISSN: 2148-4902 | E-ISSN: 2536-4553
Pustular eruption induced by etanercept in ankylosing spondylitis patient: a rare side effect [North Clin Istanb]
North Clin Istanb. 2015; 2(3): 231-235 | DOI: 10.14744/nci.2015.95914

Pustular eruption induced by etanercept in ankylosing spondylitis patient: a rare side effect

Asude Kara1, Emine Tuğba Alataş2, Hilal Semra Çelebi2, Gürsoy Doğan2, Yelda Dere3
1Department Of Dermatology, Mugla Sitki Kocman University Training and Research Hospital, Mugla, Turkey
2Department Of Dermatology, Mugla Sitki Kocman University Faculty Of Medicine, Mugla, Turkey
3Department Of Pathology, Mugla Sitki Kocman University Faculty Of Medicine, Mugla, Turkey

Etanercept has anti-inflammatory effects of tumor necrosis factor alpha (TNF-α) antagonist. It is used in rheumatologic and dermatologic diseases such as rheumatoid arthritis, polyarticular juvenile rheumatoid arthritis, psoriatic arthritis and ankylosing spondylitis. However cutaneous and systemic side effects arises with the use of etanercept. After the use of etanercept in ankylosing spondylitis patient generalized pustular eruption was observed on the trunk, palms and soles. We discussed pustular eruption that is a rare side effect induced by etanercept in ankylosing spondylitis patient in here.

Keywords: etanercept, pustular drug eruption, ankylosing spondylitis

Ankilozan spondiliti olan hastada etanersept kullanımına bağlı gelişen püstüler erüpsiyon: nadir bir yan etki

Asude Kara1, Emine Tuğba Alataş2, Hilal Semra Çelebi2, Gürsoy Doğan2, Yelda Dere3
1Muğla Sıtkı Koçman Üniversitesi Eğitim ve Araştırma Hastanesi, Deri ve Zührevi Hastalıklar Kliniği, Muğla
2Muğla Sıtkı Koçman Üniversitesi Tıp Fakültesi, Deri ve Zührevi Hastalıklar Ana Bilim Dalı, Muğla
3Muğla Sıtkı Koçman Üniversitesi Tıp Fakültesi, Tıbbi Patoloji Ana Bilim Dalı, Muğla

Etanersept antiinflamatuar etkiye sahip tümör nekrozis faktör alfa (TNF- α) antagonistidir. Romatoid artrit, poliartriküler juvenil romatoid artrit, psoriatik artrit ve ankilozan spondilit gibi romatolojik ve dermatolojik hastalıklarda kullanılmaktadır. Bununla birlikte Etanersept kullanımına bağlı kutanöz ve sistemik yan etkiler ortaya çıkmaktadır. Ankilozan spondiliti olan hastamızda etanersept kullanımından sonra gövde ve palmoplantar bölgede yaygın püstüler erüpsiyon gözlendi. Burada ankilozan spondiliti olan hastada etanersept kullanımına bağlı nadir gelişen püstüler erüpsiyon tartışılmaktadır.

Anahtar Kelimeler: etanersept, püstüler ilaç erüpsiyonu, ankilozan spondilit

Asude Kara, Emine Tuğba Alataş, Hilal Semra Çelebi, Gürsoy Doğan, Yelda Dere. Pustular eruption induced by etanercept in ankylosing spondylitis patient: a rare side effect. North Clin Istanb. 2015; 2(3): 231-235

Corresponding Author: Asude Kara, Türkiye
LookUs & Online Makale